# SDR AUS20030522

- Difficulty date: May 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Eagle EAGLEXTS150
- Engine: Cont IO240A
- Propeller: Mcauly 1A135BRM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 573100105
- Condition: Cracked
- Location: Te Flaps
- Part time: 1,577 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP HINGE SUPPORT BRACKETS (PN 5731001-05 AND PN 5731001-02) CRACKED. RT INNER BRACKET FAILED AND LT INNER BRACKET CRACKED.
